Differentiating Purging And Breakout When Trying Facial Products?
Good morning, I want to ask, isn’t it spotty? Then a week ago I went to a dermatologist, and was given a wash of my face, anti-biotic and acne-spotting cream. What happened to my facial questions was a lot of bruntusan, pimples continued to appear again. Does it not work, or does it have side effects? Thanks 😊
Hello Sri, thank you for asking with HealthReplies.com.
The cause of the appearance of facial bruises can be caused by several things, namely:
- There is irritation or allergy to certain ingredients such as soap, face cream, toner, etc.
- Cessation of the use of face cream suddenly
- The appearance of blackheads
- and others.
The above are some of the possibilities that can cause your skin to become stretchy, you should consult with your dermatologist about the use of facial treatments given to you. There may be ingredients that cause allergies or irritations on your face.
Here's what you can do at home: regularly clean your face, avoid touching your face with dirty hands, routinely wash your hands, avoid using make-up temporarily, avoid squeezing zits on the face, multiply the consumption of fruits and vegetables, consume enough water, manage stress with good and rest regularly.
Thank you, I hope this helps you.